MathSciNet Relay Station
MathSciNet bibliographic data
MR1161265 60G60 (60G20 60J25 60J30)
Dalang, Robert C.; Walsh, John B. The sharp Markov property of the Brownian sheet and related processes. Acta Math. 168 (1992), no. 3-4, 153–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement